# SDR ISP2002F00000

- Difficulty date: February 19, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N5560G
- Make and model: Cessna 421C
- Aircraft serial: 421C0250
- Engine: Cont GTSIO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: SA648044B
- Condition: Failed
- Location: Engine
- Part time: 91 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: C

## Discrepancy

NR 2 PISTON FAILED AT TAKE OFF UNDER FULL POWER.
